# SDR 2006UALA02157

- Difficulty date: November 7, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 42,532 hours, 15,739 cycles
- Engine: Iae V2527A5
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRFRAME VIBRATION ON CLB AT FL250-340 .78 MACH.  LIGHT VERTICAL VIBRATION FELT THRU THE FLOOR, NOSE TO TAIL AT 327 KNOTS, 78 MACH ON CLIMB FROM FL 250 -340.  NO ENGINE VIBRATION.  CONTROL INPUT DID NOT STOP VIBRATION.  FOUND 10" PIECE OF WING TO BODY FAIRING SEAL ON LT SIDE JUST FORWARD OF FLAP FLAPPING IN THE WIND.  TRIMMED WING TO BODY SEAL AND TAPED OVER AREA WITH SPEED TAPE.  NEED FURTHER CREW COMMENTS ABOUT VIBRATIONS.  DROPPED FLAPS AND SLATS, NO OTHER DEFECTS NOTED.  DL5435 CREATED TO MONITOR.
